# SDR AALA20010563

- Difficulty date: March 19, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 23D DIM.  REPLACED EMERGENCY EXIT LIGHT AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
